Analysis of a relaxation scheme for a nonlinear Schrodinger equation occurring in plasma physics

Oelz, Dietmar and Trabelsi, Saber (2014) Analysis of a relaxation scheme for a nonlinear Schrodinger equation occurring in plasma physics. Mathematical Modelling and Analysis, 19 2: 257-274. doi:10.3846/13926292.2014.910279


Author Oelz, Dietmar
Trabelsi, Saber
Title Analysis of a relaxation scheme for a nonlinear Schrodinger equation occurring in plasma physics
Journal name Mathematical Modelling and Analysis   Check publisher's open access policy
ISSN 1392-6292
1648-3510
Publication date 2014-05-01
Sub-type Article (original research)
DOI 10.3846/13926292.2014.910279
Open Access Status Not yet assessed
Volume 19
Issue 2
Start page 257
End page 274
Total pages 18
Place of publication Vilnius, Lithuania
Publisher Vilnius University, Institute of Mathematics and Informatics
Language eng
Abstract This paper is devoted to the analysis of a relaxation-type numerical scheme for a nonlinear Schrödinger equation arising in plasma physics. The scheme is shown to be preservative in the sense that it preserves mass and energy. We prove the well-posedness of the semidiscretized system and prove convergence to the solution of the time-continuous model.
Keyword Relaxation scheme
Initial value problem
Laplace equation
Nonlinear Schrödinger equation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 14 Jan 2017, 02:05:46 EST by Kay Mackie on behalf of School of Mathematics & Physics